Mon-Sat:10AM-8PM Plot NO.246 HSIIDC Industrial Estate Alipur, Barwala, Panchkula-134118
  • +91-96930 44444

NAZOSET

Home / / NAZOSET
Image

NAZOSET

Name Value
Category TABLETS
Composition Paracetamol 325mg +Phenylephrine Hcl 5mg +Diphenhydramine Hcl 25mg +Caffeine 30mg Tablet
Packing 10*10,blister
MRP 370

Related Products

DESCRIPTION

Caffeine + Diphenhydramine + Paracetamol + Phenylephrine is a combination of four medicines: Caffeine , Diphenhydramine , Paracetamol , and Phenylephrine, which relieves common cold symptoms. Diphenhydramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Caffeine increases the effectiveness of paracetamol and decreases sleepiness caused by diphenhydramine. Phenylephrine is a decongestant which narrows the small blood vessels providing temporary relief from congestion or stuffiness in the nose.

SIDE EFFECT

Nausea, Vomiting, Stomach pain/epigastric pain, Insomnia (difficulty in sleeping), Restlessness, Allergic reaction, Sleepiness, Dizziness, Impaired coordination, Thickened respiratory tract secretions, Headache

INDICATION

Caffeine+Diphenhydramine+Paracetamol+Phenylephrine is a combination of four medicines: Paracetamol, Caffeine, Diphenhydramine, and Phenylephrine.